# SDR USAA990600

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 380
- Part time: 40,551 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-1 CHECK VISUAL INSPECTION, FOUND A .375 INCH CRACK IN SKIN FUSELAGE STATION 380 DIRECTLY AFT OF EQUIP COOLING DUCT CUTOUT.  INSTALLED REPAIR DOUBLER PER TR 53-30-07.  (M)
